Alert archive / West Virginia / Flash Flood Warnings in 2015
Flash Flood Warning 35, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Jul 13, 2015, 3:47 AM EDT for Nicholas County, Webster County, West Virginia. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2015, 3:47 AM EDT (07:47 UTC)
- Expired
- Jul 13, 2015, 6:45 AM EDT
- In force
- 3 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Nicholas County, WV, Webster County, WV
The radar
The Charleston,WV radar (KRLX), 101 km from the middle of the area, began a volume at 07:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 5:45 AM EDT | FLASH FLOOD | Richwood, WV | WATER INTO A FEW HOMES AND BUISNESSES IN RICHWOOD |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 118 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 7.8 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 357 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 637 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 9 m²/s²
- 0-3 km storm-relative helicity
- 64 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
032
WGUS51 KRLX 130747
FFWRLX
WVC067-101-131045-
/O.NEW.KRLX.FF.W.0035.150713T0747Z-150713T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
347 AM EDT MON JUL 13 2015
THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHEASTERN NICHOLAS COUNTY IN WEST VIRGINIA...
SOUTHWESTERN WEBSTER COUNTY IN WEST VIRGINIA...
* UNTIL 645 AM EDT
* AT 346 AM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
RICHWOOD...CAMDEN-ON-GAULEY...CRAIGSVILLE...
NETTIE...CALVIN...MOUNT NEBO AND CANVAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3823 8036 3827 8044 3808 8071 3809 8078
3815 8090 3839 8070 3841 8047 3834 8035
$$
262 follow-up statements
648
WGUS71 KRLX 130925
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
525 AM EDT MON JUL 13 2015
WVC067-101-131045-
/O.CON.KRLX.FF.W.0035.000000T0000Z-150713T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NICHOLAS WV-WEBSTER WV-
525 AM EDT MON JUL 13 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 AM EDT FOR
SOUTHEASTERN NICHOLAS AND SOUTHWESTERN WEBSTER COUNTIES...
RAINFALL RATES HAVE DIMINISHED ACROSS THE WARNED AREA...BUT FLOODING
IS STILL LIKELY OR ALREADY OCCURRING.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
RICHWOOD...CAMDEN-ON-GAULEY...CRAIGSVILLE... NETTIE...CALVIN...MOUNT
NEBO AND CANVAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3823 8036 3827 8044 3808 8071 3809 8078
3815 8090 3839 8070 3841 8047 3834 8035
$$
26606
WGUS71 KRLX 131039
FFSRLX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
639 AM EDT MON JUL 13 2015
WVC067-101-131048-
/O.EXP.KRLX.FF.W.0035.000000T0000Z-150713T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
NICHOLAS WV-WEBSTER WV-
639 AM EDT MON JUL 13 2015
...THE FLASH FLOOD WARNING FOR SOUTHEASTERN NICHOLAS AND SOUTHWESTERN
WEBSTER COUNTIES WILL EXPIRE AT 645 AM EDT...
THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO
POSE A THREAT...ALTHOUGH HIGH WATER ALREADY IN PLACE MAY TAKE SOME
TIME TO RECEDE. NO NEW FLOODING IS EXPECTED AT THIS TIME.
LAT...LON 3823 8036 3827 8044 3808 8071 3809 8078
3815 8090 3839 8070 3841 8047 3834 8035
$$
26What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 13, 2:23 AM EDT, 1 hour 24 minutes earlier.
Area forecast discussion, Jul 13, 2:23 AM EDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 223 AM EDT MON JUL 13 2015 .SYNOPSIS... UPPER LEVEL DISTURBANCES IN NORTHWEST FLOW THROUGH WEDNESDAY. WEAK RIDGING ALOFT THURSDAY. && .NEAR TERM /THROUGH TODAY/... 800 PM UPDATE... INCREASED POPS TONIGHT FROM THE C LOWLANDS AND ESPECIALLY INTO THE N LOWLANDS/MTNS. A WEAK LOW PRESSURE SYS OVER OH WILL DRIFT SE INTO THE AREA OVERNIGHT. THIS COMBINED WITH SOME MID LEVEL LIFT OVER THE AREA SHOULD ALLOW SHRA INCREASE IN COVERAGE THIS AFTER MIDNIGHT. AS THIS SYS SPIRALS INTO THE AREA...EXPECT LOW CIGS TO DEVELOP ALONG WITH PATCHY FG. PREVIOUS DISCUSSION BELOW... LATEST SATELLITE IMAGERY DEPICTS A RATHER CHAOTIC IMAGE OVER THE MIDDLE ATLANTIC STATES THIS AFTERNOON...WITH SEVERAL FEATURES OF NOTE. ACROSS CENTRAL AND EASTERN OHIO THERE IS A FAIRLY WELL DEFINED SHORTWAVE KICKING OFF SHOWER ACTIVITY ACROSS NORTHEASTERN OHIO. SKIES HAVE STARTED TO CLEAR SOME ACROSS CENTRAL AND EASTERN KY...IN THE WAKE OF MCS WHICH MOVED THROUGH THIS MORNING. SEVERAL OUTFLOW BOUNDARIES CAN BE SEEN IN EASTERN TN AND SOUTHERN KY AS WELL. THESE HELPING TO KICK OFF CONVECTION. ACROSS WEST VIRGINIA A SOLID MID DECK OF BLOW CLOUDS HAVE IMPEDED DAYTIME HEATING. THUS THERE IS A LACK OF CONVECTION INITIATION SO FAR. HOWEVER...BL HEATING ACROSS THE ELEVATED TERRAIN ALLOWING SOME CU TO FORM. LATEST SHORT TERM MODELS HAVE BEEN SLOW TO CATCH ON WITH ALL OF THESE SMALLER SCALE FEATURES. HOWEVER...LATEST RUNS SEEM TO SHOW A TREND THAT PRECIPITATION SHOULD REMAIN SUPPRESSED FOR THE VERY NEAR TERM WITH THE RUC AND HRRR IN GENERAL AGREEMENT. AS SHORTWAVE TRACKS ACROSS THE NORTHERN TIER THIS EVENING...RAMPS POPS BACK UP. FOR MONDAY...BROAD BUSHED POPS WITH AN EYE ON FEATURES THAT MAY TRACK ACROSS IN NORTHWEST FLOW. && .SHORT TERM /TONIGHT THROUGH THURSDAY/... GOING TO KEEP IT SHORT THIS MORNING DUE TO OTHER PRESSING CONCERNS. LAST OF THE UPPER LEVEL TROUGHS IN THE NORTHWEST FLOW DIPS INTO THE CENTRAL APPALACHIANS KEEPING THE THREAT FOR ACTIVE WEATHER GOING THROUGH TUESDAY NIGHT AND ENDING WEDNESDAY. SPC DAY 2 OUTLOOK IS LARGELY UNCHANGED WITH THE THREAT FOR SEVERE WEATHER PRIMARILY OVER THE SOUTHERN TWO THIRDS OF THE FORECAST AREA. WITH WIND BEING THE MAIN DRIVER. THE ACTIVE PATTERN WARRANT LIKELY POPS FOR THE BULK OF TUESDAY INTO TUESDAY NIGHT...EVEN THOUGH IT WILL BE DIFFICULT TO DETERMINE CONVECTIVE INITIATION AND TIMING. PATTERN FINALLY TRANSITIONS TO MORE RIDGING ALOFT WEDNESDAY NIGHT AND THURSDAY WITH HIGH PRESSURE INFLUENCES FROM THE NORTH AT THE SURFACE. THURSDAY WILL LIKELY BREAK THE CONSECUTIVE DAYS WITH PRECIPITATION STREAK IF NOT WEDNESDAY. && .LONG TERM /THURSDAY NIGHT THROUGH SUNDAY/... FOR WEDNESDAY...THE AREA WILL STILL BE UNDER THE INFLUENCE OF A BROAD UPPER LEVEL TROUGH AND NORTHWEST FLOW...KEEPING THE AREA UNDER CHANCES FOR ADDITIONAL SHOWERS AND THUNDERSTORMS LESS NUMEROUS THAN THE PREVIOUS DAYS...AT LEAST THROUGH WEDNESDAY NIGHT. EXPECT A LULL IN RAINFALL ACTIVITY THURSDAY. UPPER LEVEL FLOW FLATTENS ON FRIDAY. MODELS DEVELOP A DEEP UPPER LEVEL RIDGE THAT SHOULD BRING SUBSIDENCE AND RELATED WIDESPREAD DRIER CONDITIONS TO THE AREA SATURDAY NIGHT THROUGH THE BEGINNING OF NEXT WEEK. WENT WITH WPC FOR TEMPERATURES THROUGH THE PERIOD. && .AVIATION /07Z MONDAY THROUGH FRIDAY/... 06Z MONDAY THRU 06Z TUESDAY... AN ORGANIZED AREA OF SHOWERS AND STORMS WILL CROSS THE EASTERN PORTION OF THE AREA 06Z TO 12Z...AFFECTING MAINLY CKB...EKN...AND BKW. LOOK FOR MVFR TO IFR IN THE ORGANIZED AREA OF SHOWERS...THEN IFR CEILINGS AND VSBY DEVELOPING BEHIND THE SHOWERS OVERNIGHT...AFFECTING ALL MAJOR TERMINALS. A RETURN TO VFR CONDITIONS BY AROUND 15Z...WITH PERHAPS A BRIEF PERIOD OF MVFR CIGS IN THE TRANSITION. LOOK FOR ANOTHER ORGANIZED AREA OF SHRA/TSRA...WITH MVFR TO LOCALLY IFR CONDITIONS...TO RAPIDLY CROSS THE AREA FROM NORTHWEST TO SOUTHEAST IN THE AFTN AND EVE HRS. SOME OF THESE WILL BE STRONG TO SVR BUT AT THIS DISTANCE. AFTER THIS BATCH OF SHOWERS...LOOK FOR IFR TO RETURN IN LOW CLOUDS AND VSBY AFTER 02Z. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z TUESDAY... FORECAST CONFIDENCE:MEDIUM. ALTERNATE SCENARIOS: EXTENT OF LOW STRATUS AND FG IN QUESTION. AFTER 06Z TUESDAY...IFR CONDITIONS POSSIBLE IN THUNDERSTORMS EACH DAY. && WV...NONE. OH...NONE. KY...NONE. VA...NONE. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...KMC/ARJ/26 NEAR TERM...KMC/30 SHORT TERM...26 LONG TERM...JB/ARJ AVIATION...JMV
Hazardous weather outlook, Jul 12, 11:07 AM EDT, 16 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 1107 AM EDT SUN JUL 12 2015 OHZ066-067-075-076-083>086-VAZ003-004-WVZ007>011-014>020-026>029- 033>037-131515- PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA- DICKENSON-BUCHANAN-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-PUTNAM- KANAWHA-ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-BOONE-CLAY-BRAXTON- GILMER-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS- 1107 AM EDT SUN JUL 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ROUNDS OF SHOWERS AND THUNDERSTORMS WILL RETURN FROM MONDAY INTO WEDNESDAY. FLASH FLOOD WATCHES MAY BE NECESSARY AGAIN. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED MONDAY AND MONDAY NIGHT. KYZ101>103-105-OHZ087-WVZ005-006-013-024-025-131515- GREENUP-CARTER-BOYD-LAWRENCE KY-LAWRENCE OH-WAYNE-CABELL-LINCOLN- MINGO-LOGAN- 1107 AM EDT SUN JUL 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...AND PORTIONS OF SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ROUNDS OF SHOWERS AND THUNDERSTORMS WILL RETURN FROM MONDAY INTO WEDNESDAY. FLASH FLOOD WATCHES MAY BE NECESSARY AGAIN. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON MONDAY AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED MONDAY AND MONDAY NIGHT. WVZ030>032-038>040-046-047-131515- LEWIS-HARRISON-TAYLOR-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 1107 AM EDT SUN JUL 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WEST VIRGINIA AND NORTHERN WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ROUNDS OF SHOWERS AND THUNDERSTORMS WILL RETURN FROM MONDAY INTO WEDNESDAY. FLASH FLOOD WATCHES MAY BE NECESSARY AGAIN. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON MONDAY AND MONDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED MONDAY AND MONDAY NIGHT.
In the hours before
Local storm report, Jul 13, 1:30 AM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
130 AM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0105 AM FLASH FLOOD 3 N CENTERPOINT 38.90N 82.45W
07/13/2015 GALLIA OH 911 CALL CENTER
HIGH WATER CLOSURE AT 279 AND US 35 NEAR CENTERPOINT
&&
EVENT NUMBER RLX1501593
COOPERLocal storm report, Jul 13, 2:01 AM EDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
201 AM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM FLASH FLOOD 2 NE JACKSON 39.07N 82.60W
07/13/2015 JACKSON OH 911 CALL CENTER
SR 788 AT FAIRGREENS RD CLOSED DUE TO HIGH WATER.
&&
EVENT NUMBER RLX1501594
COOPERLocal storm report, Jul 13, 2:03 AM EDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CHARLESTON WV
203 AM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HEAVY RAIN 9 NE SANDYVILLE 39.00N 81.54W
07/12/2015 M1.27 INCH JACKSON WV CO-OP OBSERVER
FELL IN 30 MINUTES. HIS CREEK IS RUNNING BANKFULL.
1008 PM FLASH FLOOD E MINERALWELLS 39.18N 81.51W
07/12/2015 WOOD WV 911 CALL CENTER
CAR SUBMERGED IN FLOOD WATERS ALONG ELIZABETH PIKE NEAR
BUTCHERER BEND IN MINERAL WELLS.
1011 PM FLASH FLOOD E MINERALWELLS 39.18N 81.51W
07/12/2015 WOOD WV 911 CALL CENTER
HOUSES IN THE MOUNT PLEASANT SUBDIVISION IN MINERAL
WELLS HAVE BEEN FLOODED.
1035 PM FLASH FLOOD 2 SE DAVISVILLE 39.18N 81.47W
07/12/2015 WOOD WV 911 CALL CENTER
TRAVEL TRAILER AT WEST VIRGINIA INTERSTATE FAIRGROUNDS
WAS LIFTED BY RAPIDLY RISING FLOOD WATERS AND MOVED AN
UNDETERMINED LENGTH. OCCUPANT TRIED TO CLIMB ON ROOF AND
WAS UNHARMED WHEN THE TRAILER RAN AGROUND.
1040 PM FLASH FLOOD PARKERSBURG 39.26N 81.54W
07/12/2015 WOOD WV PUBLIC
EAST STREET BRIDGE VIADUCT FLOODED. PUBLIC REPORTS
AROUND THREE FEET OF WATER OVER THE ROAD.
1047 PM FLASH FLOOD 4 SE MINERALWELLS 39.13N 81.45W
07/12/2015 WOOD WV 911 CALL CENTER
STATE ROUTE 47 NEAR LEACHTOWN CLOSED DUE TO HIGH WATER.
1134 PM FLASH FLOOD MINERALWELLS 39.18N 81.51W
07/12/2015 WOOD WV PUBLIC
TURKEY FOOT ROAD IN MINERAL WELLS IS UNDERWATER WITH
WATER HALFWAY UP THE YARDS
1140 PM HEAVY RAIN JACKSON 39.05N 82.63W
07/12/2015 M1.58 INCH JACKSON OH MESONET
30 MINUTE TOTAL.
1145 PM FLASH FLOOD E MINERALWELLS 39.18N 81.51W
07/12/2015 WOOD WV 911 CALL CENTER
WATER UP TO AND COMING IN FIRST FLOOR WINDOWS AT
LINCOLNSHIRE APARTMENTS ON DUBLIN DRIVE IN MINERAL
WELLS. RESCUE BOATS ARE EN ROUTE FOR STRANDED RESIDENTS.
1145 PM FLASH FLOOD COALTON 39.11N 82.61W
07/12/2015 JACKSON OH 911 CALL CENTER
SR 93 CLOSED AT COALTON DUE TO HIGH WATER.
1200 AM FLASH FLOOD MINERALWELLS 39.18N 81.51W
07/13/2015 WOOD WV EMERGENCY MNGR
50 TO 60 HOMES WITH WATER IN THEM NEAR THE MINERAL
WELLS AREA PER WOOD COUNTY OFFICE OF EMERGENCY
MANAGEMENT. REPORT RELAYED BY STATE EOC.
1214 AM FLASH FLOOD MINERALWELLS 39.18N 81.51W
07/13/2015 WOOD WV BROADCAST MEDIA
MULTIPLE STREETS IN THE MOUNT PLEASANT ESTATES
SUBDIVISION ARE UNDER WATER. PUBLIC REPORTS WATER IS UP
TO CAR WINDOWS.
1233 AM FLASH FLOOD 3 ENE JACKSON 39.06N 82.58W
07/13/2015 JACKSON OH 911 CALL CENTER
HIGH WATER CLOSURE AT RICE ROAD AND SR 32.
0105 AM FLASH FLOOD 3 N CENTERPOINT 38.90N 82.45W
07/13/2015 GALLIA OH 911 CALL CENTER
HIGH WATER CLOSURE AT 279 AND US 35 NEAR CENTERPOINT
0200 AM FLASH FLOOD 2 NE JACKSON 39.07N 82.60W
07/13/2015 JACKSON OH 911 CALL CENTER
SR 788 AT FAIRGREENS RD CLOSED DUE TO HIGH WATER.
&&
EVENT NUMBER RLX1501580 RLX1501581 RLX1501582 RLX1501591 RLX1501583
RLX1501584 RLX1501585 RLX1501586 RLX1501587 RLX1501592 RLX1501588
RLX1501589 RLX1501590 RLX1501593 RLX1501594
COOPERLocal storm report, Jul 13, 2:18 AM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
218 AM EDT MON JUL 13 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0216 AM FLASH FLOOD MINERALWELLS 39.18N 81.51W
07/13/2015 WOOD WV EMERGENCY MNGR
70 TO 80 HOMES ARE NOW BEING REPORTED TO HAVE FLOODED
TO SOME EXTENT.
&&
EVENT NUMBER RLX1501595
NWSpecial weather statement, Jul 13, 2:56 AM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
256 AM EDT MON JUL 13 2015
WVZ037-038-130800-
WEBSTER-NICHOLAS-
256 AM EDT MON JUL 13 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT EASTERN NICHOLAS AND
WEBSTER COUNTIES...
AT 254 AM EDT...AN AREA OF STRONG THUNDERSTORMS WAS OVER WEBSTER
AND NICHOLAS COUNTIES MOVING EAST.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3839 8024 3834 8033 3834 8035 3824 8036
3823 8037 3827 8044 3816 8060 3848 8072
3864 8052 3867 8050 3872 8044 3847 8021
TIME...MOT...LOC 0654Z 240DEG 49KT 3845 8045
26Special weather statement, Jul 13, 3:28 AM EDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
328 AM EDT MON JUL 13 2015
WVZ036-037-130815-
NICHOLAS-FAYETTE-
328 AM EDT MON JUL 13 2015
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT EASTERN NICHOLAS AND
EAST CENTRAL FAYETTE COUNTIES...
AT 326 AM EDT...STRONG THUNDERSTORMS WERE MOVING EAST AT 30 MPH.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3790 8080 3805 8103 3847 8071 3816 8058
3808 8071 3810 8088 3808 8089 3806 8087
3805 8083 3806 8082 3806 8080 3802 8080
3800 8079 3798 8077 3795 8081 3791 8078
TIME...MOT...LOC 0726Z 240DEG 49KT 3816 8067
26The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 12, 8:11 PM EDT | Special Weather Statement | RLX | Jackson | 79 min |
| Jul 12, 9:13 PM EDT | Flash Flood Warning | RLX | Wirt, Wood | 7 hr |
| Jul 12, 10:02 PM EDT | Flash Flood Warning | RLX | Wood | 3 hr |
| Jul 12, 10:08 PM EDT | Flash Flood Warning | RLX | Calhoun, Wirt | 3 hr |
| Jul 13, 2:56 AM EDT | Special Weather Statement | RLX | Webster | 64 min |
| Jul 13, 3:28 AM EDT | Special Weather Statement | RLX | Nicholas | 47 min |
| Jul 13, 5:11 AM EDT | Special Weather Statement | RLX | Braxton, Webster | 64 min |
| Jul 13, 5:43 AM EDT | Flash Flood Warning | RLX | Braxton, Webster | 6 hr |
| Jul 13, 2:33 PM EDT | Flash Flood Watch | RLX | Barbour, Boone, Braxton, Cabell, Calhoun, Clay and 22 more | 32 hr |
| Jul 13, 3:29 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Mason | 31 min |
| Jul 13, 3:44 PM EDT | Severe Thunderstorm Warning | RLX | Wayne | 46 min |
| Jul 13, 3:49 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Lincoln, Mason, Putnam | 26 min |
| Jul 13, 4:18 PM EDT | Flash Flood Warning | RLX | Cabell | 3 hr |
| Jul 13, 4:22 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Lincoln, Logan, Mingo, Wayne | 53 min |
| Jul 13, 4:26 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Kanawha, Lincoln, Putnam | 64 min |
| Jul 13, 4:55 PM EDT | Special Weather Statement | RLX | Putnam | 80 min |
| Jul 13, 5:05 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Fayette, Kanawha, Logan, McDowell, Mingo and 2 more | 55 min |
| Jul 13, 5:23 PM EDT | Severe Thunderstorm Warning | RLX | Clay, Fayette, Kanawha, Nicholas | 67 min |
| Jul 13, 5:34 PM EDT | Flash Flood Warning | RLX | Calhoun, Roane, Wirt | 3 hr |
| Jul 13, 5:44 PM EDT | Flash Flood Warning | RLX | Clay, Kanawha | 3 hr |
| Jul 13, 5:55 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Raleigh | 50 min |
| Jul 13, 6:15 PM EDT | Severe Thunderstorm Warning | RLX | Nicholas, Pocahontas, Webster | 45 min |
| Jul 13, 6:31 PM EDT | Flash Flood Warning | RLX | Braxton, Clay, Nicholas, Webster | 4 hr |
| Jul 13, 7:00 PM EDT | Special Weather Statement | RLX | Pocahontas | 60 min |
Nearby
Flash Flood Warnings in West Virginia, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.